On some features of heat radiation
Doklady Akademii Nauk, Tome 244 (1979) no. 3, pp. 563-566
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_244_3_a10,
author = {D. N. Klyshko},
title = {On some features of heat radiation},
journal = {Doklady Akademii Nauk},
pages = {563--566},
year = {1979},
volume = {244},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_244_3_a10/}
}
D. N. Klyshko. On some features of heat radiation. Doklady Akademii Nauk, Tome 244 (1979) no. 3, pp. 563-566. http://geodesic.mathdoc.fr/item/DAN_1979_244_3_a10/